| Catalog Number |
SSX-580 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii and pain".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
It has been reported that the same device was removed and then reimplanted on (b)(6) 2025.Per the ifu, ¿this product is intended for single use only.Do not reuse explanted implants.¿.
Event or Problem Description
Patient stated the device was removed and then reimplanted and additionally reported hematoma.Affected side is left.